The lifetimes of conditioned diffusion processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, p. 87-99
@article{AIHPB_1990__26_1_87_0,
     author = {Pinsky, Ross},
     title = {The lifetimes of conditioned diffusion processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1990},
     pages = {87-99},
     zbl = {0703.60071},
     mrnumber = {1075440},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1990__26_1_87_0}
}
Pinsky, Ross G. The lifetimes of conditioned diffusion processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 26 (1990) no. 1, pp. 87-99. http://www.numdam.org/item/AIHPB_1990__26_1_87_0/

[1] R. Bañuelos and B. Davis, Heat kernel, eigenfunctions, and conditioned Brownian motion in planar domains, J. Funct. Anal., Vol. 84, 1989, pp. 188-200. | MR 999496 | Zbl 0676.60073

[2] A.L. Brown and A. Page, Elements of Functional Analysis, Van Nostrand Reinhold Co., London, 1970. | MR 358266 | Zbl 0199.17902

[3] K.L. Chung, The gauge and conditional gauge theorem. Séminaire de Probabilités XIX, 1983/1984, Lect. Notes Math., 1123, pp. 496-503, Springer, Berlin. | Numdam | MR 889497 | Zbl 0561.60084

[4] M. Cranston, E. Fabes and Z. Zhao, Conditional gauge and potential theory for the Schrödinger operator, Trans. Am. Math. Soc., Vol. 307, 1988, pp. 171-194. | MR 936811 | Zbl 0652.60076

[5] R.D. Deblassie, Doob's conditioned diffusions and their lifetimes, Ann. Probab., July 1988 (to appear). | MR 942756 | Zbl 0648.60079

[6] R.D. Deblassie, The lifetime of conditioned Brownian motion on certain Lipschitz domains, Probab. Th. Rel. Fields, Vol. 75, 1987, pp. 55-65. | MR 879551 | Zbl 0592.60068

[7] M.D. Donsker and S.R.S. Varadhan, On the principal eigenvalue of second-order elliptic differential operators. Comm. Pure Appl. Math., Vol. 29, 1976, pp. 595-621. | MR 425380 | Zbl 0356.35065

[8] J.L. Doob, Conditioned Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France, Vol. 85, 1957, pp.431-458. | Numdam | MR 109961 | Zbl 0097.34004

[9] N. Falkner, Feynman-Kac functionals and positive solutions of 1/2 Δu+qu=0, Z. Wahrsch. Verw. Gebiete, Vol. 65, 1983, pp. 19-33. | MR 717930 | Zbl 0496.60078

[10] N. Falkner, Conditional Brownian motion in rapidly exhaustible domains, Ann. Probab., Vol. 15, 1987, pp. 1501-1514. | MR 905344 | Zbl 0627.60068

[11] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1977. | MR 473443 | Zbl 0361.35003

[12] R.A. Hunt and R.L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Am. Math. Soc., Vol. 143, 1968, pp. 307-322. | MR 226044

[13] C.E. Kenig and J. Pipher, The h-path distribution of the lifetime of conditioned Brownian motion for nonsmooth domains, Probab. Theory Related Fields, Vol. 82, 1989, pp. 615-623. | MR 1002903 | Zbl 0672.60079

[14] M.G. Krein and M.A. Rutman, Linear operators leaving invariant a cone in a Banach space, A.M.S. Translations series, Vol. 1, 10, 1962, pp. 199-324.

[15] R.S. Martin, Minimal positive harmonic functions, Trans. Am. Math. Soc., Vol. 49, 1941, pp. 137-172. | JFM 67.0343.03 | MR 3919 | Zbl 0025.33302

[16] R. Pinsky, A spectral criterion for the finiteness or infiniteness of stopped Feynman-Kac functionals of diffusion processes, Ann. Probab., Vol. 14, 1986, pp. 1180-1187. | MR 866341 | Zbl 0611.60072

[17] M.H. Protter and H.F. Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984. | MR 762825 | Zbl 0549.35002

[18] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin, 1979. | MR 532498 | Zbl 0426.60069

[19] S.R.S. Varadhan, Stochastic processes, Lecture Notes, Courant Institute of Mathematical Sciences, 1968.

[20] Z. Zhao, Conditional gauge with unbounded potential, Z. Wahrsch. Verw. Gebiete, Vol. 65, 1983, pp. 13-18. | MR 717929 | Zbl 0521.60074